MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); Misassembled (1398); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age, weight, ethnicity: unknown/ asked but not available.Catalog number: a complete catalog number is unknown, as the serial number was not provided.Serial number: unknown, information not provided.Expiration date: unknown, as serial number was not provided.Unique device identifier (udi #): unknown, as serial number was not provided.If implanted, give date: not applicable, as there is no indication that the lens was implanted.If explanted, give date: not applicable, as there is no indication that the lens was implanted.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Device manufacture date: unknown as serial number was not provided.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded device had loading issue that it started crunching when it was turned and seemed like misaligned.There was no patient contact and the event was observed during handling.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: section b5: additional information received from the surgical facility revealed that there was no damage to the actual lens.The issue was that the lens guide was not properly and set did not lift the lens carrier.Once the lens was pushed forward, it did not engage with the cartridge.Corrected data: therefore, the current report captures the following correction: section d4: catalog number: dib00u0095.Section d4: serial number: (b)(6).Section d4: expiration date: jan 11, 2024 section d4: unique device identifier (udi #): (b)(4).Section h4: device manufacture date: jan 11, 2021.Section h6: medical device problem code: 2522 - failure to align.Section h6: medical device problem code: 1384 - mechanical problem.Additional information received confirmed that there was no damage to the actual lens; therefore, this report is no longer a reportable event and no further information will be provided under mfr report number 3012236936-2022-01703.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14849489
Report Number3012236936-2022-01703
Device Sequence Number4744246
Product Code HQL
UDI-Device Identifier05050474731547
UDI-Public(01)05050474731547(17)240111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model NumberDIB00
Device Catalogue NumberDIB00U0095
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown